Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering with shortness of breath enervation, palpitations, feeling of upset stomach, no chest pain post bypass surgery. Taking Warfarin, beta blockers, aspirin. What do these symptoms indicate?

My dad had a double bypass two years ago and has recently been suffering with shortness breath, tireness, burping and palpatations. He states that he feels low with no energy and a feeling of an upset stomach , although he has had no vomoting etc. He is currenlty on Warfarin , beta blockers, water tablets and aspirin . He has no chest pain but is finding daily activites harder due to the tiredness and shortness of breath. Do you think that my dad be having symptoms of heart failure
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     In this situation, breathlessness and tiredness are sure signs of left heart failure – unless proved otherwise. Side effects of drugs like low sodium or potassium (from water pills) / stomach upset (from aspirin) and so on need to be considered.
     He should be seen by his cardiologist. He will need examination and investigation (Lab & ECHO)

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 26 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor